# SDR FDEA201008223089

- Difficulty date: August 22, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 38,229 hours, 25,797 cycles
- Engine: Ge CF680
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53973278202
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN JUST AFT OF AFT CARGO DOOR BETWEEN FRAMES 64 AND 65 AND STR 39R AND 44R HAS MULTIPLE DENTS.  DEEPEST DENT MEASURED APROX .7500 IN WIDE,1IN LONG AND .027IN DEEP.  NDT CHECK C/W NO CRACKS FOUND IAW NTM 51-10-08.  REPAIRED EXTERIOR SKIN BY FABRICATING DOUBLER AND TRIPLER IAW SRM 53-17-12, FG 205, PG 225-226 INSTALLED REPAIR DOUBLER AND TRIPLER IAW SRM 53-17-12, FG 205.
